# SDR DALA2024012000898

- Difficulty date: January 17, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 90,240 hours, 41,745 cycles
- Engine: Cfmint CFM565A1
- Engine time: 80,594 hours, 38,230 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Flange
- Condition: Leaking
- Location: Hptcc
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, B, A

## Discrepancy

SHIP 3223 - ATB/IFSD - DUE TO #1 ENGINE FIRE INDICATION. BOTTLES WERE NOT DISCHARGED. AARF FOUND NO EVIDENCE OF FIRE ON GROUND. CORRECTIVE ACTION: FOUND A LEAK AT HPTCC FLANGE. HPTCC VALVE AND SEAL REPLACEMENT. OPS CHECK AND LEAK CHECK GOOD. (LP: 5492942)
